Illinois Journal of Mathematics

On nilpotent algebras

Ernest L. Stitzinger

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 3 (1978), 499-505.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048610

Digital Object Identifier
doi:10.1215/ijm/1256048610

Mathematical Reviews number (MathSciNet)
MR0573073

Zentralblatt MATH identifier
0392.17001

Subjects
Primary: 17A30: Algebras satisfying other identities
Secondary: 17B30: Solvable, nilpotent (super)algebras 20E05: Free nonabelian groups

Citation

Stitzinger, Ernest L. On nilpotent algebras. Illinois J. Math. 22 (1978), no. 3, 499--505. doi:10.1215/ijm/1256048610. https://projecteuclid.org/euclid.ijm/1256048610


Export citation